Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Fatty tissue tumour from tailbone upto the spine, pain. Taken steroidal injections. What are the causes and symptoms of this?

I m a 25 yr old with a fatty tissue tumor , starts from my tailbone up my spine very large i am in tremendous pain got a steroidal injection which didnt work because of tissue tumor, I will end up needing surgery in the next couple months because of how bad it is. I wanted to know causes and symptoms of this, could you please help me
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thanks for the query.
There is no obvious cause. it can be found in anyone and mostly depends on genetics. Good thing is that it is almost always benign and it wont cause serious consequances. it can be painful if become large enough and then surgery is required. you should have surgery as soon as possible if you have such pain.
Wish you good health. Regards
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor